Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On mean-periodicity


Author: Edwin J. Akutowicz
Journal: Bull. Amer. Math. Soc. 74 (1968), 698-701
DOI: https://doi.org/10.1090/S0002-9904-1968-12001-4
MathSciNet review: 0236620
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. J. Akutowicz, Sur certaines distributions quasi-analytiques au sens de S. Bernstein, Ann. Sci. École. Norm. Sup. 79 (1962), 71-91. MR 176327
  • 2. I. M. Gelfand et G. E. Šilov, Quelques applications de la théorie des fonctions généralisées, J. Math. Pures Appl. 35(1956), 383-413. MR 82068
  • 3. I. M. Gelfand et G. E. Šilov, Verallgemeinerten Funktionen (Distributionen). II: Lineare topologische Räume, Räume von Grundfunktionen und verallgmeinerten Funktionen, Hochschulbücher für Mathematik, Bd. 48, VEB Deutscher Verlag, Berlin, 1962; English transl., Academic Press, New York (to appear). MR 149275
  • 4. J.-P. Kahane, Sur quelques problèmes d'unicité et de prolongement, relatifs aux fonctions approachables par des sommes d'exponentielles, Ann. Inst. Fourier, Grenoble 5 (1953-1954), 39-130. MR 75350
  • 5. J.-P. Kahane, Lectures on mean-periodic functions, Tata Institute for Fundamental Research, Bombay, 1959.
  • 6. V. P. Palamodov, Fourier transforms of infinitely differentiable functions of rapid growth, Trudy Moskov. Mat. Obšč. 11 (1962), 309-350. (Russian) MR 161193
  • 7. Ch. Roumieu, Sur quelques extensions de la notion de distribution, Ann. Sci. École Norm. Sup. 77 (1960), 41-121. MR 121643
  • 8. L. Schwartz, Théorie générale des fonctions moyenne-périodiques, Ann. Math. 48 (1947), 857-929. MR 23948


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12001-4

American Mathematical Society